| Model Number |
FX4010SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
05/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration after 1 year and 3 months after implant placement surgery.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.The doctor reported that bone resorption, pain and abnormal sensation were observed during the implant removal surgery.The patient has since recovered.